# SDR MASA97164

- Difficulty date: September 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437YV
- Make and model: Dhav DHC8202
- Aircraft serial: 437
- System (JASC): 3350 · Emergency Lighting
- Part: Bulbs
- Part number: OL3071BPE
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE LINE CHECK INSPECTION, MAINTENANCE FOUND OVERHEAD EMERGENCY EXIT BULBS WERE BURNED OUT.  THE BULBS WERE REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
